Fentanyl for dogs

Common Questions and Answers about Fentanyl for dogs

actiq

Avatar m tn Are there painkillers for dogs that are safe? Tramadol caused my 11 year old chow chow Emily to have seizures after two days 4 pills and the Rimadyl side effects I just read here are equally as bad. Both were give to her by her vet of six years. If anyone has any ideas please contact me at ***@****. Thank you.
Avatar n tn ( my pharmacist knows i have 4 small dogs, all under 12 pounds, plus a child in the home, and she says there is enough med left after wearing it for 72 hours to kill my dogs nd seriosly harm my child if not kill him also. better safe than sorry. ( i wanted to keep it for the obvious reasons... to show them and to have replaced when i figure out whats going on with them. so next i had a bath ( no saop, just luke warm water... clean off well, dried well, and at 6 pm put on yet another...
Avatar f tn If you must make her go on for more time, talk to your vet about a fentanyl patch for her, however if the $2.40 a pill is expensive, the fentanyl patches are going to be ridiculously expensive. But if it's something that you have to do in order to give yourself more time to come to grips with the situation, then that's what you need to do. But please, don't give her anything with tylenol or advil in it. You will cause her to be in much more horrible pain than she is already in.
7303500 tn?1389997641 Has anyone ever gone to rehab to be medically detoxed from fentanyl and oxycodone? I've been on pain meds for about two years now. I've only been on fentanyl for three months but I want off everything. I feel like I'm in a constant fog. I hate the way I feel. The fentanyl is making me depressed really bad. It also gives me anxiety. I have chronic pain but I think I would rather be in pain then deal with the way pain meds make me feel.
Avatar f tn I am going to get off the Fentanyl patches and put on Methadone using Suboxone as a bridge .I have never heard of this med called Suboxone.I am on 200mcg of Fentanyl how long will it take to get off the fentanyl?
799181 tn?1246686673 i dont have any pills in the house and no way of getting them thank god, the cravings are so bad that i really do think i would take them if they where here!!
Avatar n tn I asked if I could bring my unused fentanyl patches in to the office for destruction and then receive a prescription for an equal number of patches, which I would then fill with my preferred (Mylan) brand that has adhered more consistently to my skin. I also mentioned that I was still experiencing breakthrough pain, as I wrote above, and that I would appreciate the opportunity to talk with my physician at my next scheduled appointment about pain management.
5135507 tn?1367163227 Dear Cindy, I'm so proud of you. Congrats on your 7 days clean! As I mentioned in our PM. We're dealing w/ Fentanyl, here. Even if we weren't it takes time for the body/mind to re-regulate. It's a synthetic,powerful and highly fat soluble opiate. Therefore, it's stores in your body and needs time to come out your tissues. The acute stuff should pass soon. (The RLS.) Make sure you're getting Potassium. (bananas).
6815927 tn?1395511425 Jenelle, thank you for your thoughts--I was hoping to hear from someone that had been on methadone. I had heard that methadone was the hardest opiate to detox from and I don't know why my psychiatrist thought it would be easier. I think it is one of those incidences where the medical community thinks they know what is best but had never experienced a practical application of their beliefs.
1417802 tn?1282173063 That is a HUGE jump up to fentanyl....and could be VERY DANGEROUS! I would recommend NOT putting that patch on! It sounds very strange...why wouldn't the dr increase the # or norcos you could take?
Avatar f tn On the fentenyal patch and told my us came back positive for oxycodone how is this possible?
Avatar m tn my life has changed. I was told by the doctor I had been seeing for years, that I would be on the fentanyl for the rest of my life. I was so depressed. I was always in pain...my quality of life was just awful. I have been very hesitant to post about this, because suboxone is usually used for addiction...and isn't widely used in pain management.....but it is the best pain reliever I have had over the past 5 years of pain and surgeries.... So.,..
Avatar m tn I am currently taking Opana ER 30mg /2 TID for long term spinal pain due to breaks and fusions. I am going to try replacing that for a short time with a Fentanyl Patch to see if I have any improvement in Pain Mgmt. I am just wondering what regimen I should use to safely do this. For example. Is it as easy as waiting 12 hrs. after my last Opana ER and then apply the patch (it's a 3 day patch) then take another ER once the 3 days has expired?
Avatar n tn im in detox from fentanyl. my dr. prescribed wellbutrin for 30 days. I was on 50 mg so I was given 25mg and wore the patch for 4 to 5 days before putting on a new one. after my last patch I started on xanax for withdrawls symtoms and put on a catapress patch. this worked real well and I feel like im starting to feel good. there are times my skin hurts and muscles hurt so that's where the xanax helps. I had neck surgery to replace a blown disc and know what pain is like.
910419 tn?1289483727 ve heard good things from one of my friends about the Fentanyl (sp?) patch as it lasts for days, which would be awesome for my marathon migraines which can last weeks. (that's on top of my 6/10 or higher pain level for the past 8 years). My mom suggested talking to my psych about the patch first, as she and my neuro work with each other on me and some other patients. But I don't know how to broach the subject. Any suggestions?
5135507 tn?1367163227 Fentanyl is a good drug to treat pain for terminally ill patients , or ppl who need 24 hour pain relief. But drs are passing this drug out to patients who don't need it or they keep increasing the dosage until its almost impossible to get off of it when the time comes. I know, it happened to me. Then wnen the dr was fired after I was on it for 5 yrs, I was basically screwed.
Avatar f tn Thank you so much for your feedback and support! It has now been a few weeks since starting the mylan brand matrix-type 12.5 fentanyl patches. While they thus far have not conquered my pain completely I have to say that this is the first time ever that I would consider my pain is being "managed".
Avatar f tn Recently my oncologist of a year at the same clinic that put me on the fentanyl 5 years ago has decided she wants me to go off fentanyl and take methadone instead. I will have to be hospitalized and go through detox for a week, but I havent heard much in the way of assurance that methadone will be able to control the pain I will have again if it doesnt work. I have asked what my options will be and I am told "she doesnt have time to teach me".
Avatar f tn Well I'm down to just 2 percocets a day now and I have just bumped my fentanyl patch down to 25mcg from 50 mcg. I am not at all looking forward to the w/d at all. I need lots if support to stay strong cuz I'm not sure I can do this. I don't do well with pain and being uncomfortable. Hope everyone else is doing well.
274158 tn?1276347187 Not towards me. Just other dogs......I thought he was showing aggression towards my daughter, but he was just trying to sniff her crotch! He is gross! I guess that's what dogs do! But, no agression towards us humans, just dogs, which isn't fun....
Avatar f tn What is the greatest help for the insomnia when getting off of Fentanyl? My nights are like HELL. I sleep for about 1 hour, wake up, then have a terrible time getting back to sleep. I did not want to do it but just started taking Suboxone because I cannot imagine going back to work tomorrow without anything for withdrawal and severe back pain. Any help will be SO appreciated!
Avatar f tn doctor about 4 months ago and i started taking 12 mic fentanyl patch.I am now up to a 25 mic patch and a 12 mic patch every 2 days the problem is I feel I am in even more pain now. I had no clue how strong this med is. I lost my insurance last week and i knew that i could not afford the doctor and for sure could not afford the meds. So without talking to anyone i stopped the patches and it has been only 26 hours. I can not sleep and I feel shakey and cant seem to sit still. can some one help?